# SDR CA070614003

- Difficulty date: June 13, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 15,671 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032682
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTICED A LARGE PUDDLE OF HYDRAULIC FLUID COMING FROM THE NOSE WHEEL WELL AREA.  DETERMINED TO BE A CRACKED LINE ON A BEND RADIUS, WHICH WAS THE SUPPLY LINE TO THE NWS SYSTEM.  THE SYSTEM WAS DISABLED AND PLACED ON AN MEL DEFERRAL, CLEANED AND LEAK TESTED, SERVICEABLE.  AWAITING PARTS FOR REPAIR. (TC NR 20070614003)
